Sink-Stable Sets of Digraphs. Erdös, D., Frank, A., & Kun, K. SIAM J. Discret. Math., 28(4):1651–1674, 2014.
Sink-Stable Sets of Digraphs [link]Paper  doi  bibtex   
@article{DBLP:journals/siamdm/ErdosFK14,
  author       = {D{\'{o}}ra Erd{\"{o}}s and
                  Andr{\'{a}}s Frank and
                  Kriszti{\'{a}}n Kun},
  title        = {Sink-Stable Sets of Digraphs},
  journal      = {{SIAM} J. Discret. Math.},
  volume       = {28},
  number       = {4},
  pages        = {1651--1674},
  year         = {2014},
  url          = {https://doi.org/10.1137/110849390},
  doi          = {10.1137/110849390},
  timestamp    = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl       = {https://dblp.org/rec/journals/siamdm/ErdosFK14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0